RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1976, Volume 21, Issue 1, Pages 201–202 (Mi tvp3318)  

Short Communications

One limit theorem for products of random matrices

V. L. Girko

Kiev

Abstract: In this paper, the strong law of large numbers for products of some random matrices is proved.

Full text: PDF file (115 kB)

English version:
Theory of Probability and its Applications, 1976, 21:1, 197–199

Bibliographic databases:

Received: 24.02.1975

Citation: V. L. Girko, “One limit theorem for products of random matrices”, Teor. Veroyatnost. i Primenen., 21:1 (1976), 201–202; Theory Probab. Appl., 21:1 (1976), 197–199

Citation in format AMSBIB
\Bibitem{Gir76}
\by V.~L.~Girko
\paper One limit theorem for products of random matrices
\jour Teor. Veroyatnost. i Primenen.
\yr 1976
\vol 21
\issue 1
\pages 201--202
\mathnet{http://mi.mathnet.ru/tvp3318}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=413233}
\zmath{https://zbmath.org/?q=an:0367.60032}
\transl
\jour Theory Probab. Appl.
\yr 1976
\vol 21
\issue 1
\pages 197--199
\crossref{https://doi.org/10.1137/1121023}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3318
  • http://mi.mathnet.ru/eng/tvp/v21/i1/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:131
    Full text:81

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020